# SDR C2XA04SH499

- Difficulty date: September 21, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N17513
- Make and model: Emb EMB-135LR
- Aircraft serial: 145292
- Aircraft time: 8,519 hours, 7,537 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 15614
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A PREFLIGHT INSPECTION IT WAS FOUND THAT THE SECOND AND THIRD EMERGENCY LIGHT FLOOR STRIPS FROM THE FRONT OF THE AISLE WERE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NR 4 BATTERY CHARGER ASSEMBLY.  THE EMERGENCY LIGHTS OPERATIONAL CHECKED GOOD.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
